MathSciNet Relay Station
MathSciNet bibliographic data
MR184274 (32 #1747) 60.30
Breiman, L. On some limit theorems similar to the arc-sin law. Teor. Verojatnost. i Primenen. 10 1965 351–360.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement